# SDR UIEA2019051804229

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,956 hours, 16,993 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: AFT EQ EXH FAN 2 AFTER START.( RAN FIM 21-58 A02 TO STEP 22, FOUND SYSTEM OK. ERASED MSG DID NOT RETURN. NO FURTHER DEFECTS NOTED AT THIS TIME.  )
